Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the representation of indefinite integrals containing Bessel functions by simple Neumann series

Author: Leonard C. Maximon
Journal: Proc. Amer. Math. Soc. 7 (1956), 1054-1062
MSC: Primary 33.0X
MathSciNet review: 0083052
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Lommel, Abhandlungen der Akademie der Wissenschaften Bayerischen (München) vol. 15 (1884-1886) pp. 229-328, pp. 529-664.
  • [2] S. O. Rice, Mathematical analysis of random noise, Bell System Tech. J. 24 (1945), 46–156. MR 0011918 (6,233i)
  • [3] James Walker, The analytical theory of light, Cambridge University Press, 1904.
  • [4] G. N. Watson, Theory of Bessel functions, 2d ed., Cambridge University Press, 1948.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33.0X

Retrieve articles in all journals with MSC: 33.0X

Additional Information

PII: S 0002-9939(1956)0083052-4
Article copyright: © Copyright 1956 American Mathematical Society